# SDR DALA2018072504678

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 82,302 hours, 37,759 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC AT BS 1640 FUSELAGE FRAME, RIGHT, FOUND A CRACK 2.25 " LONG. LOCATED 3 RIVETS BELOW S-14R. COMPLIED WITH PRI 570207-14AD REV ORIGINAL STEPS 1-34. ACCOMPLISHED ERA 570207-14AD REV ORIGINAL.
